# SDR DALA2021042702421

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 77,907 hours, 15,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 EMERGENCY LIGHTS AT SEAT 37GF IS DAMAGED. CORRECTIVE ACTION REPLACED EMERGENCY LIGHT HARNESS AND LENS. SYSTEM OPERATION IS NORMAL. (LP 7479024)
